Share Facebook


01-11-2012, 10:39 AM   #1
malmborg35
New Member
 
Join Date: Jan 2012
Location: Big Rapids, Michigan
what to do??

my girlfriend has crohn's and has been diagnosed since august. on christmas eve she had a bad flare up and went to the er and they gave her some new meds. she is taking asacol and prednisone to take every day. she also takes percocet when she is in pain to relieve it and normally a quarter of one knocks her out for awhile. the other day her hands started shaking so she started reading up on her meds and foundout she shouldnt be taking the prednisone so she hasnt taken it the last two days. also for the last few days her lower back has been hurting a lot too. lastnight she came down with a fever and her back was in a lot of pain so she took a full percocet and it didnt even put her to sleep for a couple hours. she was hot all night long and i kept trying to cool her down with wet wash clothes on her forehead. she still has a fever today and isnt feeling good at all. she says her tummy really hurts and so does her back. i am wondering if i should bring her to the doctor or what i should do? she has an appointment with her specialist on the 27th but i feel like this should be addressed sooner. i am just looking for information on what i should do and if i should bring her to the er.. thank you
01-11-2012, 10:45 AM   #2
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
to the forum. You are a trooper for helping your gf. How much pred was she on and why can't she take prednisone? Asacol is for mild cases, she needs a strong antiinflammatory. Just going off Pred can be dangerous. Why did she quit taking it? Does her doctor know?
01-11-2012, 10:51 AM   #3
malmborg35
New Member
 
Join Date: Jan 2012
Location: Big Rapids, Michigan
she read the side effects of it and freaked out so she stopped taking it. she also thinks it isn't helping her. and no her doctor doesn't know
01-11-2012, 02:01 PM   #4
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
Ok...now she has to tell her doctor, and if she doesnt it could cause many problems much worse than side effects of prednisone. Tell her not to be her own doctor. YOU cannot go off high doses of pred, can cause much more problems.

You must get her to the doctor ok.. or they may not want to help someone self medicating and oxycotin isnt the answer.
Reply

Thread Tools


All times are GMT -5. The time now is 05:08 PM.
Copyright 2006-2017 Crohnsforum.com